On the bounds for the application of the small parameter methods to the case of a single root of the amplitude equation
Differencialʹnye uravneniâ, Tome 24 (1988) no. 7, pp. 1273-1274
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_7_a25,
author = {N. P. Morozov},
title = {On the bounds for the application of the small parameter methods to the case of a single root of the amplitude equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1273--1274},
year = {1988},
volume = {24},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_7_a25/}
}
TY - JOUR AU - N. P. Morozov TI - On the bounds for the application of the small parameter methods to the case of a single root of the amplitude equation JO - Differencialʹnye uravneniâ PY - 1988 SP - 1273 EP - 1274 VL - 24 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1988_24_7_a25/ LA - ru ID - DE_1988_24_7_a25 ER -
N. P. Morozov. On the bounds for the application of the small parameter methods to the case of a single root of the amplitude equation. Differencialʹnye uravneniâ, Tome 24 (1988) no. 7, pp. 1273-1274. http://geodesic.mathdoc.fr/item/DE_1988_24_7_a25/